# SDR C7WA200200003

- Difficulty date: July 3, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- Aircraft time: 52,121 hours, 34,044 cycles
- Engine: Pwa JT8D219
- Engine time: 652 hours, 275 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 20211342
- Part serial: 883798
- Condition: Stuck
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

NR 3 ENGINE BLEED TRIP OCCURED ON CLIMB OUT WITH CLIMB POWER.  STABILIZED IT WITH SWITCHING THE BLEED.  LATER NR 3 ENGINE FIRE IND ILLUMINATED.  RETARDED NR 3 THROTTLE, LIGHT WENT OUT.  FLIGHT CONTINUED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 3 START VALVE STUCK OPEN.  REMOVED AND REPLACED NR 3 START VALVE AND OPERATIONAL CHECKED GOOD.
